Stochastic hyperbolic dynamics for infinite-dimensional forward rates and option pricing

Share/Save/Bookmark

Aihara, Shin Ichi and Bagchi, Arunabha (2005) Stochastic hyperbolic dynamics for infinite-dimensional forward rates and option pricing. Mathematical Finance, 15 (1). pp. 27-47. ISSN 0960-1627

[img] PDF
Restricted to UT campus only
: Request a copy
148kB
Abstract:We model the term-structure modeling of interest rates by considering the forward rate as the solution of a stochastic hyperbolic partial differential equation. First, we study the arbitrage-free model of the term structure and explore the completeness of the market. We then derive results for the pricing of general contingent claims. Finally we obtain an explicit formula for a forward rate cap in the Gaussian framework from the general results.
Item Type:Article
Copyright:© 2005 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72020
Official URL:http://dx.doi.org/10.1111/j.0960-1627.2005.00209.x
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 226675